Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 6, Pages 825–834 (Mi mz1567)  

This article is cited in 11 scientific papers (total in 11 papers)

Exceptional vector bundles on Enriques surfaces

S. Zube

Vilnius University

Abstract: The main purpose of this paper is to study exceptional vector bundles on Enriques surfaces.

DOI: https://doi.org/10.4213/mzm1567

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:6, 693–699

Bibliographic databases:

UDC: 514.74
Received: 18.04.1996

Citation: S. Zube, “Exceptional vector bundles on Enriques surfaces”, Mat. Zametki, 61:6 (1997), 825–834; Math. Notes, 61:6 (1997), 693–699

Citation in format AMSBIB
\Bibitem{Zub97}
\by S.~Zube
\paper Exceptional vector bundles on Enriques surfaces
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 6
\pages 825--834
\mathnet{http://mi.mathnet.ru/mz1567}
\crossref{https://doi.org/10.4213/mzm1567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629793}
\zmath{https://zbmath.org/?q=an:0933.14023}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 6
\pages 693--699
\crossref{https://doi.org/10.1007/BF02361211}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1567
  • https://doi.org/10.4213/mzm1567
  • http://mi.mathnet.ru/eng/mz/v61/i6/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Li Ch., Nuer H., Stellari P., Zhao X., “A Refined Derived Torelli Theorem For Enriques Surfaces”, Math. Ann.  crossref  isi
    2. A. L. Gorodentsev, S. A. Kuleshov, “Helix theory”, Mosc. Math. J., 4:2 (2004), 377–440  mathnet  crossref  mathscinet  zmath
    3. Bernardara M. Bolognesi M., “Categorical Representability and Intermediate Jacobians of Fano Threefolds”, Derived Categories in Algebraic Geometry - Tokyo 2011, EMS Ser. Congr. Rep., ed. Kawamata Y., Eur. Math. Soc., 2012, 1–25  mathscinet  zmath  isi
    4. Ingalls C., Kuznetsov A., “On Nodal Enriques Surfaces and Quartic Double Solids”, Math. Ann., 361:1-2 (2015), 107–133  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Krug A., Sosna P., “on the Derived Category of the Hilbert Scheme of Points on An Enriques Surface”, Sel. Math.-New Ser., 21:4 (2015), 1339–1360  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Nuer H., “Projectivity and birational geometry of Bridgeland moduli spaces on an Enriques surface”, Proc. London Math. Soc., 113:3 (2016), 345–386  crossref  mathscinet  zmath  isi  elib  scopus
    7. Bridgeland T., Maciocia A., “Fourier-Mukai Transforms For Quotient Varieties”, J. Geom. Phys., 122:SI (2017), 119–127  crossref  mathscinet  zmath  isi
    8. Vial Ch., “Exceptional Collections, and the Neron-Severi Lattice For Surfaces”, Adv. Math., 305 (2017), 895–934  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Cho Y., Lee Y., “Exceptional Collections on Dolgachev Surfaces Associated With Degenerations”, Adv. Math., 324 (2018), 394–436  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Bernardara M., Marcolli M., Tabuada G., “Some Remarks Concerning Voevodsky'S Nilpotence Conjecture”, J. Reine Angew. Math., 738 (2018), 299–312  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Hochenegger A., Meachan C., “Frobenius and Spherical Codomains and Neighbourhoods”, Doc. Math., 25 (2020), 483–525  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:124
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021